# SDR HEEA0014609

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206033506101
- Condition: Worn
- Location: Trans Restraint
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION RESTRA9INT BEARI8NG WORN.
